# SDR AALA202401178707

- Difficulty date: January 14, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007868
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 51,003 hours, 25,819 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS TEST EMERGENCY EXIT LIGHTS IN PASSENGER CABIN. REPLACED EPSU 12WL.
